Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

CPK levels high. Daypro for inflammation in hip. Changed to tylenol. Levels dropped. Effect of Daypro?

In a blood test done in February, my CPK levels were in the abnormally high level. I have been taking Daypro for inflammation in my hip (I have osteoarthritis and all cartilage is gone) for about a year now. My doctor suspected that the Daypro may be causing the problem, so I went off the Daypro and only too Tylenol (ineffective for the pain) for 3 weeks. My blood was retested and the levels were normal. Doctor prescribed a lighter-weight anti-inflammatory (Salsalate) for 3 weeks. My blood was retested and the CPK levels had dropped further. Do you think the elevation could be due to the Daypro?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Internal Medicine Specialist 's  Response
HI
I THINK DAYPRO IS THE HULK OF ALL THE NSAIDS(PAIN KILLERS) U R TAKING AND U KNOW THAT HULK DRINKS A LOT OF WATER AND CAUSES ALOT OF BREAKDOWN.SO THATS WHY YOUR CPK WAS RAISED AS BLOOD SUPPLY TO YOUR KIDNEY IS DECREASED.IF NO PAIN RELIEVED BY TYLENOL THAN U CAN SHIFT TO SEMI SYNTHETIC OPIOIDS WITH LOW ADDICTION.
TAKE CARE
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor